# SDR DALA2023092007747

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CRACK ON WEB BETWEEN STA 460 AND STGR 23LH ON INTERNAL STRUCTURE OF E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00502: PERMANENT REPAIR ON INTERCOSTAL WEB AT STA 460 AND STGR 23LH ON INTERNAL STRUCTURE OF E/E COMPARTMENT WAS PERFORMED PER PRI NO. 611876-14 AND ERA NO. 611876-14. (2976203)
